# SDR HALA0600632

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 7,654 hours, 19,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE SERVICE FOUND DENT & SCRATCH ALONG RT SIDE OF FUSELAGE APPROX L 19R FROM STA 253-357.  BLENDED DENT AND SCRATCH AREA PER SRM 51-10-4, PERFORMED EDDY CURRENT INSP DENT AREA.  NO CRACKS NOTED.  DAMAGE FOUND TO BE CONDITION 3 PER SRM 53-00-01, PERMANENT REPAIR TO BE ACCOMP W/I 4500 FLT HRS.  ALODINED AND PAINTED AREA PER SRM 51-10-4 MPCW XCRIBED TO MIC SHEET PLACARD START TIME 7654 PERMANENT REPAIR ACCOMP BY 12154.
